# SDR SCNA20210618066

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 65,205 hours, 24,971 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG R/H T/R AT NAS STA 235 AND WL 73" HAS BURN MARK. REPAIRED #1 ENG R/H T/R AT NAS STA 235 AND WL 73" IAW B737-800 SRM 51-70-08, PARA. 3., A,-6. RESTORED PAINT FINISH IAW 51-21-44-300-802 PARAGRAPH 3C(1)(A-C) AND AMM 51-21-73 PARAGRAPH E.
